# SDR SIMA20140222004

- Difficulty date: February 22, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 25,951 hours, 21,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 20344
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT & LT EXTERIOR OVERWING EMERGENCY LAMPS INOPERATIVE.  R & R NR 4 EMERGENCY BATTERY & CHARGER IAW AMM 33-50-04-000-801-A & 33-50-04-400-801-A.  NO FIX, TROUBLESHOT EXTERNAL OVERWING EMERGENCY LAMPS USING WM 33-50-50.  LAMPS TESTED GOOD WITH 6VDC APPLIED TO PIN 9 ON PLUG P8503.  TRIED 2 MORE BATTERIES & 3 MORE CHARGERS, NO POWER COMING FROM CHARGER TO PIN 9.  TRANSFERRED TO AML PAGE 3476335 ITEM 1.
